Russian Journal of Nonlinear Dynamics
RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB  
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Rus. J. Nonlin. Dyn.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Rus. J. Nonlin. Dyn., 2019, том 15, номер 4, страницы 513–523 (Mi nd678)  

Isoperimetric Inequalities for Moments of Inertia and Stability of Stationary Motions of a Flexible Thread

V. V. Kozlov

Steklov Mathematical Institute of RAS, ul. Gubkina 8, Moscow, 119991 Russia

Аннотация: It is well known that the maximal value of the central moment of inertia of a closed homogeneous thread of fixed length is achieved on a curve in the form of a circle. This isoperimetric property plays a key role in investigating the stability of stationary motions of a flexible thread. A discrete variant of the isoperimetric inequality, when the mass of the thread is concentrated in a finite number of material particles, is established. An analog of the isoperimetric inequality for an inhomogeneous thread is proved.

Ключевые слова: moment of inertia, Sundman and Wirtinger inequalities, articulated polygon

DOI: https://doi.org/10.20537/nd190410

Полный текст: PDF файл (252 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
MSC: 34D20
Поступила в редакцию: 24.07.2019
Принята в печать:23.11.2019
Язык публикации: английский

Образец цитирования: V. V. Kozlov, “Isoperimetric Inequalities for Moments of Inertia and Stability of Stationary Motions of a Flexible Thread”, Rus. J. Nonlin. Dyn., 15:4 (2019), 513–523

Цитирование в формате AMSBIB
\RBibitem{Koz19}
\by V. V. Kozlov
\paper Isoperimetric Inequalities for Moments of Inertia and Stability of Stationary Motions of a Flexible Thread
\jour Rus. J. Nonlin. Dyn.
\yr 2019
\vol 15
\issue 4
\pages 513--523
\mathnet{http://mi.mathnet.ru/nd678}
\crossref{https://doi.org/10.20537/nd190410}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=4051667}
\elib{https://elibrary.ru/item.asp?id=43289855}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85084307599}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/nd678
  • http://mi.mathnet.ru/rus/nd/v15/i4/p513

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Russian Journal of Nonlinear Dynamics
    Просмотров:
    Эта страница:99
    Полный текст:28
    Литература:5
     
    Обратная связь:
     Пользовательское соглашение  Регистрация посетителей портала  Логотипы © Математический институт им. В. А. Стеклова РАН, 2021